MathSciNet Relay Station
MathSciNet bibliographic data
MR2052909 60J10 (65C40)
León, Carlos A.; Perron, François Optimal Hoeffding bounds for discrete reversible Markov chains. Ann. Appl. Probab. 14 (2004), no. 2, 958–970.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement